# SDR USAASA04039

- Difficulty date: April 28, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 0922
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664109
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE MAIN CABIN ENTRY DOOR WOULD NOT ARM.  THE SLIDE ARMED LIGHT WOULD FLASH ON AND OFF ON ECAM DOOR DISPLAY.  ALSO, THE HANDLE WAS SPONGY.  MAINTENANCE REPLACED THE MAIN CABIN ENTRY DOOR SLIDE/RAFT.  OK FOR SERVICE.  (M)
